MAUDE Adverse Event Report: RAZ DESIGN INC. RAZ-CAT; COMMODE MANUAL (RAZ-CAT)

RAZ DESIGN INC. RAZ-CAT; COMMODE MANUAL (RAZ-CAT)
Model Number RAZ-CAT
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Test conclusion suggests that there is no risk of front seat brackets breaking under intended use as per instructions provided.However, to enhance customer safety, frame savers will be added to all new far seats and retrofit kits will be provided to existing customers.
 
Event or Problem Description
On (b)(6) 2025, the raz canadian distributor reported raz that on (b)(6) 2025, a client at the group home sustained a serious injury involving a commode.After assisting the client with a shower and returning her to the bedroom, staff noticed she had partially fallen into the commode opening.As staff prepared to reposition her, the commode seat snapped, causing the client to fall through and suffer a rectal impalement injury.Staff placed the client on her side and held her in position until emergency health services (ehs) arrived.Ehs had to cut the commode to facilitate safe transport to the hospital.Because of the commode seat snapped, client fell through and suffer a rectal impalement injury.Group home staff placed the client on her side and held her in position until emergency health services (ehs) arrived.Ehs had to cut the commode to facilitate safe transport to the hospital.(b)(6) was in the hospital for 3 weeks,.

Brand Name
RAZ-CAT
Common Device Name
COMMODE MANUAL (RAZ-CAT)
Manufacturer (Section D)
RAZ DESIGN INC.
135 raildside road.
toronto, canada, M3A 1 B7
CA  M3A 1B7
Manufacturer (Section G)
RAZ DESIGN INC.
135 raildside road
toronto, ontario, M3A 1 B7
CA   M3A 1B7
Manufacturer Contact
arslan rahat
135 raildside road.
toronto, canada, M3A 1-B7
CA   M3A 1B7
MDR Report Key23796837
Report Number3006055387-2025-00003
Device Sequence Number16070077
Product Code INN
UDI-Device Identifier00628758003038
UDI-Public00628758003038
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRAZ-CAT
Device Catalogue NumberZ303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite